Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hair loss, darkening of skin, eczema. Diagnosed with SLE. Taking plaquine, cellcept, Eziday. Help me chosing the right medication

hi Dr i am 22 years old girl ..i am patient of SLE ..That was diagnose in Dce 2011 ...iam taking many medications tab plaquine H 200 mg od tab cellcept 500 mg TDS tab Eziday 25 mg for LUPUS nepritis tab deltacortail 2.5 mg which start from 45mg my active complain is hair lose and dark skin color and xerosis eczema on both elbows and knees and some rashes on figers ...please kindly help me in choosing best medicine .thank you ...
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hello Friend,
I am a Homoeopath answering your question through Health Care Magic.
I can understand your condition. My advise is to stop all chemo medication because such way of going is not going to give you relief. I understand and so advise not to drop the steroid medicines all on a sudden.
You may go to an expert Homoeopath and undergo a detailed case taking. Then he will identify your history and condition in a different perspective. The life situation,and the mental shock that you suffered just before the onset of SLE symptoms become very important. How you reacted to that conflict in this manner can be understood by an expert Homoeopath. Your mind and body speaks the same language. How your body is so sick is your mind also. Therefore you need a system of treatment that considers you in a holistic manner. That means your mental and physical make ups are both very important to select a genetic constitutional medicine for you. I can assure you cure through Homoeopathy. Only thing is that you should not go on treating your SLE. What is to to treated is YOU and YOU only, which is best done through Homoeopathy.
So approach an expert Homoeopath at the earliest and my best wishes for a speedy cure through Homoeopathy.
Dr. C. J. Varghese
Answered: Thu, 23 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor